Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Representation of inf-semilattices in the parts of a topological space. (Spanish: Representación de inf-semirretículos en las partes de un espacio topológico).

Loading...
Thumbnail Image

Full text at PDC

Publication date

1975

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Springer
Citations
Google Scholar

Citation

Abstract

The authors study a representation theory of certain lattices in terms of lattices of compact subsets of Wallman compactification of a topological space. Their work generalizes the famous Stone representation theory of Boolean algebras [M. H. Stone, Trans. Amer. Math. Soc. 41 (1937), 375–481]. It is hoped that applications of their representation theory will be forthcoming

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections